# SDR CALA9900492

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 39146641
- Condition: Corroded
- Location: Lt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT DOOR CORROSION FOUND AT LOWER AFT CORNER SEAL RETAINER.  REMOVED AND REPLACED SEAL RETAINER PER SRM 51-30-2.
